# SDR UALA2009070101883

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 59,924 hours, 33,193 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY ILLUMINATION LIGHT INOP, FOUND SOCKET CORRODED.  CLEANED SOCKET, SECURED LAMP, EMERGENCY LIGHTS OKAY.
